Couldn't find what you looking for?

TRY OUR SEARCH!

I was taking darvocet for about a year for a back problem. I think I may have been mildly allergic since one morning I noticed my face was slightly swollen on one side and I had some minor redness from the side of my nose to the corner of my mouth. I quit taking the meds as my back had gotten better, but the swelling remained for about two months afterward. Now that the swelling has finally gone down, the skin is loose and I have faint, blotchy irregularities on the surface of my skin where the redness was (rash?). I never went to a doctor for this since I felt it was very minor and that it should clear up eventually, but my face has still not returned to normal after about five months.

Loading...

I just started to take it for my arms and have noticed that my face also has been itching. I am going to take it a couple more times and stop if this contunues to happen.
Reply

Loading...

I was taking Darvocet for pain after having hysterectomy surgery. I'm already allergic to codeine. While in the hospital after the surgery I was given vicodin for pain and noticed that I was constantly itching somewhere. Hands, feet, scalp, belly, back, whatever. After coming home and starting the Darvocet the itching went away so I guess we'll add vicodin to the list. I continued taking Darvocet for about 24 hours when I had a strange reaction. First I had a strong feeling of wooziness followed by a weird cool prickly feeling that started in the center of my chest, spread outward to my shoulders, up into my throat and head and down my left arm. My skin became cool and clammy to the touch but I felt warm inside. My sister called 911 and on the way to the hospital the ambulance attendants gave me an injection of benadryl which helped right away. Later after the benadryl started to wear off I began reacting again so I continued taking benadryl orally for a couple of days.
Reply

Loading...

I have been taking darvocet for my leg, I had surgery and the doctor gave it to me for my pain. My face gets very red and I get very loopy and say and do crazy stuff. is this normal or a possible allergic reaction?
Reply

Loading...